2019
Том 71
№ 11

All Issues

Makhno S. Ya.

Articles: 4
Article (Russian)

The law of iterated logarithm for solutions of stochastic differential equations

Makhno S. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 5. - pp. 650-655

We prove the law of iterated logarithm for solutions of stochastic differential equations with perturbed periodic coefficients.

Article (Russian)

Limit theorems for solutions of stochastic equations with periodic coefficients

Makhno S. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 2. - pp. 236–241

We prove theorems on the behavior of solutions of stochastic equations with periodic coefficients and integral functionals of these solutions as time infinitely increases.

Article (Ukrainian)

$G$-convergence of parabolic operators and weak convergence of solutions of diffusion equations

Makhno S. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 11. - pp. 1534–1541

The relationship between the $G$-convergence of parabolic operators and the weak convergence of solutions of diffusion equations is established. Constructive conditions are obtained for determining coefficients of a $G$-limiting operator.

Brief Communications (Russian)

Convergence of diffusion processes

Makhno S. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 2. - pp. 284–289

For stochastic diffusion equations with coefficients depending on a parameter, necessary and sufficient conditions of the weak convergence of solutions to the solution of a stochastic diffusion equation are obtained.